Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-10 of  131 results for ""Maciejewski, A.J.""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Integrability Analysis of the Stretch–Twist–Fold Flow

  • Source: In: Journal of Nonlinear Science. (Journal of Nonlinear Science, 1 August 2020, 30(4):1607-1649)

Record details

×
Academic Journal

Bi-homogeneity and integrability of rational potentials

  • Source: In: Journal of Differential Equations. (Journal of Differential Equations, 15 May 2020, 268(11):7012-7028)

Record details

×
Academic Journal

Non-integrability of generalised Charlier and Saint-Germain problem

  • Source: In: Applied Mathematics and Computation. (Applied Mathematics and Computation, 15 January 2020, 365)

Record details

×
Academic Journal

Level crossings and new exact solutions of the two-photon Rabi model

  • Source: In: Journal of Physics A: Mathematical and Theoretical. (Journal of Physics A: Mathematical and Theoretical, 5 November 2019, 52(48))

Record details

×
Academic Journal

Dynamics of a dipole in a stationary electromagnetic field

  • Source: In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. (Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 2019,

Record details

×
Academic Journal

Dynamics of constrained many body problems in constant curvature two-dimensional manifolds

  • Source: In: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences. (Philosophical Transactions of the Royal Society A: Mathematical, Physical and

Record details

×
Academic Journal

Searching for integrable systems. An application of Kozlov theorem

  • Source: In Proceeding of the {bdXXXI Symposium on Mathematical Physics}, Reports on Mathematical Physics 2000 46(1):175-182

Record details

×
  • 1-10 of  131 results for ""Maciejewski, A.J.""